# SDR SWIA200515214

- Difficulty date: June 30, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 10,281 hours, 7,939 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Sticks
- Location: Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O TRIM STICKS IN DOWN POSITION.  REPLACED F/O TRIM SWITCH IAW CRJ MM27-41-05.  OPERATIONAL CHECK GOOD IAW CRJ MM27-40-00-710-801.
